# SDR LR7A2012072600386

- Difficulty date: June 22, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 37,168 hours, 15,564 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 477
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION, FOUND RT LANDING GEAR POD SKIN CRACK FS 477, RBL 61.6, WL 127.7, .  REPAIR ACCOMPLISHED IAW SMP583, FIG 51-140-12, FIG 51-140-21. MAJOR REPAIR.
